MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Catalog Number 4010-03-09-T3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by sales representative the customer had a tip shear in which some of the metal spring was left in the breast.There were no patient complaints.According to the sale representative there is no plan for additional surgery.
 
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016 and iso 10993-1 requirements, the mammomark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The collagen marker and titanium clip are the only mammomark components classified as having "permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported that a tip shear had occured with metal spring left in the breast.To date we have not received any information that the spring left behind in the patient has caused a life-threatening disease, permanent impairment of a body function or permanent damage to a body structure, or a condition that necessitates an unexpected medical or surgical intervention to prevent such a disease, disorder or abnormal physical state or permanent impairment or damage.The images reviewed were not enough to confirm any foreign material was left behind in the patient.Request for additional images were made but not received.We are reporting on the allegation of injury since the event can not be confirmed or denied.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian rodriguez
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key13553290
Report Number3008492462-2022-00003
Device Sequence Number17233196
Product Code NEU
UDI-Device Identifier10841911100147
UDI-Public(01)10841911100147(17)240521(10)F12123601D
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2024
Device Catalogue Number4010-03-09-T3
Device Lot NumberF12123601D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown